RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rossi, Francesco

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:45
Abstract pages:353
Full texts:102
References:47
E-mail: ,

http://www.mathnet.ru/eng/person57757
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. U. Boscain, J.-P. Gauthier, F. Rossi, “Hypoelliptic heat kernel over $3$-step nilpotent Lie groups”, CMFD, 42 (2011),  48–61  mathnet  mathscinet; Journal of Mathematical Sciences, 199:6 (2014), 614–628  scopus
2010
2. Ugo Boscain, Grégoire Charlot, Francesco Rossi, “Existence of planar curves minimizing length and curvature”, Tr. Mat. Inst. Steklova, 270 (2010),  49–61  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 43–56  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021